Aa
A
A
Close
Blank
Avatar universal
asthma
I was given salamol steri neb 5mg and prednisolone steroids with some aminophylline. I now feel that my head is going to explode and get muscle cramps in my fingers . my heart is going ten to the dozen also feel dizzy
Cancel
1 Answers
1 Answers
Page 1 of 1
144586 tn?1284669764
Some people have reactions to these medications, however the symptoms are self-limiting and will eventually pass and you will return to normal. Ride it out and don't be too worried.
Comment
Cancel
144586 tn?1284669764
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Asthma Answerers
209987 tn?1451939065
Blank
AB
746512 tn?1388811180
Blank
Calgary, AB
363281 tn?1353103243
Blank
Nelson, New Zealand